Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
A Network Evolution Model of Credit Risk Contagion between Banks and Enterprises Based on Agent-Based Model 期刊论文
JOURNAL OF MATHEMATICS, 2021, 卷号: 2021, 页码: 12
Authors:  Mu, Pei;  Chen, Tingqiang;  Pan, Kun;  Liu, Meng
Favorite  |  View/Download:94/0  |  Submit date:2022/04/02
A formula to determine zero-dimensional ideals being annihilating ideals of linear recurring arrays 期刊论文
Algebra Colloquium, 1999, 卷号: 6, 期号: 3, 页码: 349
Authors:  Liu ML(刘木兰);  Lu PZ(陆佩忠)
Favorite  |  View/Download:104/0  |  Submit date:2018/07/30
相关攻击与相关免疫函数 期刊论文
数学进展, 1997, 卷号: 026, 期号: 005, 页码: 395
Authors:  陆佩忠;  刘木兰
Favorite  |  View/Download:27/0  |  Submit date:2020/01/10